# SDR CRJ2002F00000

- Difficulty date: December 1, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N5421J
- Make and model: Cessna 340A
- Aircraft serial: 340A0108
- Engine: Cont TSIO520*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shuttle Valve
- Part number: 3D154902A2
- Part serial: 719
- Condition: Failed
- Location: Deice Boot
- Part time: 4,384 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"INOP BTN" ON VAC GAGE WOULD NOT COME OUT WITH ONE ENG SHUT DOWN.  REMOVED MAINFOLD, ONE CK VLV WOULD NOT SEAL.  CLEANED VLV WITH ALCOHOL AND FUNC TESTED.  REINSTALLED  VLV AND FUNC TEST WAS OK.  INOP BTN FAILED.  REPLACED MANIFOLD PN 1H510.  FUNC TEST SHOWED VLVS WORKING OK.  FOUND IF SHUT LT ENG DOWN FIRST, LT INOP BTN ON GAGE WOULD NOT COME OUT. TROUBLESHOT SYS, MANIFOLD WITH HOSES DISCON FROM VAC SYS AND DEICE BOOT SYS, FOUND LT DEICE SHTL VLV WOULD NOT CHK VAC COMING THROUGH DEICE SYS ALLOWING RT SIDE TO KEEP LT BTN IN WHEN IT SHOULD HAVE BEEN OUT.  RECONN SYS AND RAN JUST RT ENG.  WHILE BOOT SYS WAS CYC, LT BTN WOULD STAY OUT.  BOOTS WENT THROUGH COMPLETE CYC, BTN PULLED BACK IN.  LT SHUT VLV REPLACED.
